# SDR A6WA200840032

- Difficulty date: January 17, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXIST ON SKIN FS 700 STR L 22 TO L 23. REMOVED FRAME IAW REO 601R-53-61-2482.  NEW FRAME INSTALLED IAW SRM 51-42-06.  (K)
